# SDR IPXA2025040172383

- Difficulty date: February 21, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT-COMP-FUSELAGE TAIL COMPARTMENT FLOOR PANEL BTW FR 84-85 LH SIDE DELAMINATED-DOT 139/34-MR/139.  INSTALLED FUSELAGE TAIL COMPARTMENT FLOOR PANEL BTW FR 84-85 LH SIDE I.A.W A300-600 AMM 20-21-12/001.  REVIEWED
